MAUDE Adverse Event Report: VYAIRE MEDICAL INC VELA CF COMP,DISS,GRN O2,TYPE K,ENG OVERLAY; VELA VENTILATOR

VYAIRE MEDICAL INC VELA CF COMP,DISS,GRN O2,TYPE K,ENG OVERLAY; VELA VENTILATOR
Catalog Number 16532-00
Medical Device Problem Code Failure to Calibrate (2440)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/28/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Vyaire medical file identification: (b)(4) h3: 81 other - at this time, the suspect device has not been returned for evaluation.However, it was advised to calibrate all transducers.Transducers were calibrated and turbine pressure failed.It was informed that the mainboard needed to be replaced.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.H3 other text : not returned to manufacturer.
 
Event or Problem Description
It was reported to vyaire medical that during preventative maintenance the vela vent has xdcr motor fault, low pip and low vte.No patient involvement was reported.

Brand Name
VELA CF COMP,DISS,GRN O2,TYPE K,ENG OVERLAY
Common Device Name
VELA VENTILATOR
Manufacturer (Section D)
VYAIRE MEDICAL INC
26125 n. riverwoods blvd.
mettawa IL 60045
Manufacturer (Section G)
VYAIRE MEDICAL INC.
1100 bird center drive
palm springs CA 92262
Manufacturer Contact
sandra valencia
510 technology drive
irvine, CA 92618
8477865998
MDR Report Key19186000
Report Number3013421741-2024-00095
Device Sequence Number15261859
Product Code CBK
UDI-Device Identifier10846446001419
UDI-Public(01)10846446001419(11)20151216
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K093094
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number16532-00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/28/2024
Initial Report FDA Received Date04/25/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/16/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown